MAUDE Adverse Event Report: ARTHREX, INC. 3.0 X 12MM VAL SCREW, TI, STRL; BONE FIXATION SCREW/PLATE

ARTHREX, INC. 3.0 X 12MM VAL SCREW, TI, STRL; BONE FIXATION SCREW/PLATE
Model Number 3.0 X 12MM VAL SCREW, TI, STRL
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, an arthrex subsidiary employee reported via email that two distal screws, ar-8933v-10s low profile va locking screw (3 x 10 mm) and ar-8933v-12s low profile va locking screw (3 x 12 mm), failed to lock and rotated freely when used with a lateral hook plate.No breakage occurred.Although four screws were planned, the procedure was completed with only two screws inserted.The affected screws were not implanted.There was no significant surgical delay, no additional anesthesia administered, and no adverse patient effects reported.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information was requested on 22-dec-2025.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a use error, including excessive force and/or improper surgical technique associated with the device.The complaint allegation was not confirmed.No evidence of that failure was received.
 
Event or Problem Description
Additional information: the issue occurred while the device was inside the patient.There was no cross-threading or stripping reported on the two distal screws, which were removed without difficulty.No damage was observed on the lateral hook plate, and the initial lateral hook plate remained implanted.No additional surgery is planned.

Brand Name
3.0 X 12MM VAL SCREW, TI, STRL
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24004231
Report Number1220246-2026-00097
Device Sequence Number16082939
Product Code HWC
UDI-Device Identifier00888867210257
UDI-Public(01)00888867210257(11)240819(17)290731(10)15304249
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.0 X 12MM VAL SCREW, TI, STRL
Device Catalogue NumberAR-8933V-12S
Device Lot Number15304249
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date12/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown